# SDR P2EA00200

- Difficulty date: June 11, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Part number: 30526002
- Part serial: 020064
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 305 - MCI - AIR RETURN, EMERGENCY DECLARED, LANDING UNEVENTFUL.  ON CLIMB-OUT, STICK SHAKER WENT OUT AT 210 KNOTS ON FLAP RETRACTION, GOT WORSE, RETURNED TO LAND, STICK SHAKER CONTINUED THROUGH ALL FLAP SETTINGS.  REPLACED STALL WARNING MODULE, MM 27-32-0, OPERATIONAL CHECK OK.  (M)
